# SDR AT0300012

- Difficulty date: April 5, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Part serial: 281
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY EXTERIOR LIGHTS INTERMITTENT OPERATION (OVERWING LIGHTING).  REMOVED AND REPLACED OVERWING EMERGENCY EVACUATION BATTERY POWER SUPPLY, IAW B717 33-51-06, OPS NORMAL.
